Prof R (Rodwell) Kufakunesu

Tel: +2712 420-4142
Fax: +2712 420-3893
E-mail: [email protected]
Office: Mathematics Building 2-24

Position: Assoc Prof
Academic qualifications:  Lic(José Varona), MSc, DPhil(UZ)

Open Access version of articles

NRF Rating: C2

Fields of interest: Stochastic Calculus; Mathematical Finance and Financial Engineering
Research interests:   Equity and energy derivatives (Modelling, Hedging and Pricing); Computational Finance (Finite Difference; Fast Fourier Transforms(FFT); Finite Element and Monte Carlo methods); Stochastic Calculus applied to Finance (Diffusion and Levy processes)

Publications over the past five years:

Journal articles
Mabitsela L, Maré E, Kufakunesu R  Quantification of VaR: Note on VaR valuation in the South African equity market.  Journal of Risk and Financial Management, (8)(2015), 103-126

Kufakunesu R  Optimal investment models with stochastic volatility: The time inhomogeneous case.  Quaestiones Mathematicae, 38(2)(2015), 237-255

Kufakunesu R, Guambe C  A note on optimal investment-consumption-insurance in a Levy market.  Insurance Mathematics and Economics, 65(2015), 30–36

Ngugi AM, Maré E, Kufakunesu R Pricing variable annuity guarantees in South Africa under a variance-gamma model. SA Actuarial Journal, 15(2015), 131-70

Kufakunesu R On the multi-dimensional portfolio optimization with stochastic volatility. Quaestiones Mathematicae 41(1)(2018) 27–40

Guambe C, Kufakunesu R, Optimal investment-consumption and life insurance selection problem under inflation. A BSDE approach. Optimization 67(4)(2018) 457-473

Guambe C, Kufakunesu R Optimal investment-consumption and life insurance with capital contraints. Communications in Statistics – Theory and Methods 49(3)(2020) 648–669

Guambe C, Kufakunesu R Optimal investment-consumption and life insurance with an embedded American option. To appear in Lithuanian Mathematical Journal

Guambe C, Kufakunesu R, van Zyl G, Beyers C  Optimal asset allocation for a DC plan with partial information under inflation and mortality risks. Communications in Statistics - Theory and Methods 50(9)(2021) 2048-2061

Mabitsela L,Guambe C, Kufakunesu R  A note on the representation of BSDE-based dynamic risk measures and dynamic capital allocations. Communication Statistics - Theory and Methods 51(6)(2022) 1791–1810

Guambe C, Mabitsela L, Kufakunesu R An Ergodic BSDE risk representation in a jump-diffusion framework. International Journal of Theoretical and Applied Finance 24(3)(2021) 2150015

Guambe C, Kufakunesu R, van Zyl G, Beyers C Time consistent mean-variance asset allocation for a DC plan with regime switching under a jump-diffusion model. To appear in Japan Journal of Industrial and Applied Mathematics 39(1)(2022) 119 - 143

Kufakunesu R, Mhlanga F, Guambe C On the sensitivity analysis of energy quanto options. To appear in Stochastic Analysis and Applications

Copyright © University of Pretoria 2023. All rights reserved.

COVID-19 Corona Virus South African Resource Portal

To contact the University during the COVID-19 lockdown, please send an email to [email protected]

FAQ's Email Us Virtual Campus Share Cookie Preferences